# SDR FDEA202104281054

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA38763
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT FLOOR PANEL 187EF HAS MINOR DAMAGES ON TOP SURFACE FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
